# SDR 95ZZZX3410

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47248
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trap Panel
- Condition: Cracked
- Location: Right
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND .75 INCH CRACK BETWEEN 5 AND 6 HOLE FORWARD END OF RIGHT TRAPEZOIDAL PANEL.  INSTALLED NEW PANEL PER SRM 57-09.  AIRCRAFT TOTAL TIME:  66,307 HOURS; 31,289 CYCLES.
